# SDR CA131030004

- Difficulty date: October 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 49,770 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Part time: 49,348 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) REF: DEFECT-1139169 LT ISO CL CAME ON, ON ROUTE.  HYD QTY IN SYS 1 AFTER LANDING WAS 0.8.   NR 1 NACELLE NR 1 HYDRAULICS.  FLIGHT SPOILER PRESSURE SWITCH O-RING BLOWN, IPC REF 27-14-00 FIG 52 ITEM140. O-RING P/N-NAS1612-6A , REPLACED,LEAK AND FUNCTION CHECKS COMPLETED.  SYSTEM BLED FOR AIR.  SERVICEABLE.
